Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes dizziness and red spots with a history of heart attack?

User rating for this question
Answered by

Practicing since : 2003
Answered : 5709 Questions
Husband felt dizzy and saw red spots YYYY@YYYY
Posted Tue, 11 Feb 2014 in General Health
Answered by Dr. Dadapeer K 3 hours later
Brief Answer: This can be transient ischemic attack. Detailed Answer: Hello Welcome to health care magic I reviewed the history. He is 69 years old elderly male with history of stent following heart attack and cancerous growth at the GE junction. The complaints of dizziness and seeing red spots are usually related to decreased blood supply to brain. The causes can be Hypoglycemia resulting in decreased blood sugars causing the above symptoms. Decreased oxygen supply because of decreased hemoglobin as in anaemia or because of vadoconstriction as in hypertension The last but commonest in this age group is reduced blood supply as in carotid artery stenosis common in elderly people. This is called as transient ischaemic attack. Hence I advice him to get examination by physician to rule out the above causes and treatment accordingly. Hope I have answered your question and the information is helpful to you. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor